# SDR 98ZZZX92

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N601RS
- Make and model: Braero BAE125800A
- Aircraft serial: 258018
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Part number: C3512000
- Condition: Torn
- Location: Face Cap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR IN MASK FACE CUSHION PER SB 35-3014 AND SB C351-2000-35.  MASK DOES NOT FALL WITHIN SB'S COMPLIANCE EVEN THOUGH THE MASK EXHIBITS THE SAME TEARING AS SPECIFIED IN SB.  SUBMITTER SUGGESTED SB C351-2000-35-1 BY PURITAN-BENNETT AND SB 35-3014 BY RAYTHEON SHOULD INCLUDE ALL MASKS OF THE C351-2000 SERIES.
